American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Xiao-Shan Gao, Wei Li and Chun-Ming Yuan. Intersection theory in differential algebraic geometry: Generic intersections and the differential Chow form. Trans. Amer. Math. Soc. 365 (2013) 4575-4632.
Abstract, references, and article information   
View Article: PDF

[2] Claude Mitschi and Michael F. Singer. Projective isomonodromy and Galois groups. Proc. Amer. Math. Soc. 141 (2013) 605-617.
Abstract, references, and article information   
View Article: PDF

[3] Yurii V. Brezhnev. Spectral/quadrature duality: Picard--Vessiot theory and finite-gap potentials. Contemporary Mathematics 563 (2012) 1-31.
Book volume table of contents   
View Article: PDF

[4] Dmitry Trushin. Global sections of structure sheaves of Keigher rings. Proc. Amer. Math. Soc. 140 (2012) 505-511. MR 2846318.
Abstract, references, and article information   
View Article: PDF

[5] Elżbieta Sowa. Picard-Vessiot extensions for real fields. Proc. Amer. Math. Soc. 139 (2011) 2407-2413. MR 2784805.
Abstract, references, and article information   
View Article: PDF

[6] Daniel Bertrand and Anand Pillay. A Lindemann-Weierstrass theorem for semi-abelian varieties over function fields. J. Amer. Math. Soc. 23 (2010) 491-533. MR 2601041.
Abstract, references, and article information   
View Article: PDF

[7] Lourdes Juan and Andy R. Magid. Differential central simple algebras and Picard--Vessiot representations. Proc. Amer. Math. Soc. 136 (2008) 1911-1918. MR 2383496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lourdes Juan and Arne Ledet. On Generic differential $\operatorname{SO}_n$-extensions. Proc. Amer. Math. Soc. 136 (2008) 1145-1153. MR 2367088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael F. Singer. Model theory of partial differential fields: From commuting to noncommuting derivations. Proc. Amer. Math. Soc. 135 (2007) 1929-1934. MR 2286106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jerald J. Kovacic. Geometric characterization of strongly normal extensions. Trans. Amer. Math. Soc. 358 (2006) 4135-4157. MR 2219014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marcus Tressl. The uniform companion for large differential fields of characteristic 0. Trans. Amer. Math. Soc. 357 (2005) 3933-3951. MR 2159694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chris Hurlburt. Computing isogeny covariant differential modular forms. Math. Comp. 74 (2005) 905-926. MR 2114654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Teresa Crespo and Zbigniew Hajto. The Valentiner group as Galois group. Proc. Amer. Math. Soc. 133 (2005) 51-56. MR 2085152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M'hammed El Kahoui. Constants of derivations in polynomial rings over unique factorization domains. Proc. Amer. Math. Soc. 132 (2004) 2537-2541. MR 2054777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lourdes Juan. Pure Picard-Vessiot extensions with generic properties. Proc. Amer. Math. Soc. 132 (2004) 2549-2556. MR 2054779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. Hrushovski and M. Itai. On model complete differential fields. Trans. Amer. Math. Soc. 355 (2003) 4267-4296. MR 1990753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jerald J. Kovacic. The differential Galois theory of strongly normal extensions. Trans. Amer. Math. Soc. 355 (2003) 4475-4522. MR 1990759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paulo Brumatti, Yves Lequain, Daniel Levcovitz and Aron Simis. A note on the Nakai conjecture. Proc. Amer. Math. Soc. 130 (2002) 15-21. MR 1855614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ehud Hrushovski. The Mordell-Lang conjecture for function fields. J. Amer. Math. Soc. 9 (1996) 667-690. MR 1333294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Brian Coomes. On the torsion part of ${\bf C}\sp {[n]}$ with respect to the action of a derivation . Proc. Amer. Math. Soc. 123 (1995) 2191-2197. MR 1273485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John Shackell. Zero-equivalence in function fields defined by algebraic differential equations . Trans. Amer. Math. Soc. 336 (1993) 151-171. MR 1088022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hans Schmitt. Operators with nilpotent $p$-curvature . Proc. Amer. Math. Soc. 119 (1993) 701-710. MR 1158007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John Shackell. Rosenlicht fields . Trans. Amer. Math. Soc. 335 (1993) 579-595. MR 1085945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michael F. Singer. Liouvillian first integrals of differential equations . Trans. Amer. Math. Soc. 333 (1992) 673-688. MR 1062869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. Yu. GrigorЬev and M. F. Singer. Solving ordinary differential equations in terms of series with real exponents . Trans. Amer. Math. Soc. 327 (1991) 329-351. MR 1012519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Wei Li. Remarks on rings of constants of derivations . Proc. Amer. Math. Soc. 107 (1989) 337-340. MR 979220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Leonard Lipshitz and Lee A. Rubel. Corrigendum to: ``A differentially algebraic replacement theorem, and analog computability'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 99} (1987), no.\ 2, 367--372; MR0870803 (88e:12006)] . Proc. Amer. Math. Soc. 104 (1988) 668. MR 962845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Leonard Lipshitz and Lee A. Rubel. A differentially algebraic replacement theorem, and analog computability . Proc. Amer. Math. Soc. 99 (1987) 367-372. MR 870803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Maxwell Rosenlicht. Growth properties of functions in Hardy fields . Trans. Amer. Math. Soc. 299 (1987) 261-272. MR 869411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] William A. Harris and Yasutaka Sibuya. The $n$th roots of solutions of linear ordinary differential equations . Proc. Amer. Math. Soc. 97 (1986) 207-211. MR 835866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2